Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 53, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 24, 2007, 12:18 AM CDT for Caldwell County, Gonzales County, Texas. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2007, 12:18 AM CDT (05:18 UTC)
- Expired
- Jul 25, 2007, 9:52 AM CDT
- In force
- 34 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
Counties Caldwell County, TX, Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 46 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Marcos River at Luling (LLGT2).
- Action stage
- 11 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08172000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 240518
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT TUE JUL 24 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SAN MARCOS RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC055-177-241318-
/O.NEW.KEWX.FL.W.0053.070724T0518Z-070724T2140Z/
/LLGT2.1.ER.070724T0511Z.070724T0800Z.070724T0940Z.NO/
1218 AM CDT TUE JUL 24 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN MARCOS RIVER BELOW LULING.
* UNTIL THIS AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 PM MONDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AND CONTINUE TO RISE TO
NEAR 21.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE LATER TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND
SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
LULING 11 20 18.5 MON 11 PM 17.9 16.4 12.7 11.2 10.5
$$3 follow-up statements
000
WGUS84 KEWX 241506
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1006 AM CDT TUE JUL 24 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER AND THE SAN MARCOS RIVER...
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC055-177-242306-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-070725T1500Z/
/LLGT2.1.ER.070724T2034Z.070724T1100Z.070725T0300Z.NO/
1006 AM CDT TUE JUL 24 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SAN MARCOS RIVER BELOW LULING.
* UNTIL WEDNESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 22 FEET EARLY THIS MORNING AND IS NOW
SLOWLY FALLING. THE RIVER WILL CONTINUE TO FALL TO BELOW THE FLOOD STAGE
BY LATER TONIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND
SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.
$$
TXC123-242306-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070726T2136Z/
/CUET2.1.ER.000000T0000Z.070725T0000Z.070726T0936Z.NO/
1006 AM CDT TUE JUL 24 2007
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL THURSDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM TUESDAY THE STAGE WAS 26.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW THE FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
LULING 11 20 21.0 TUE 09 AM 18.9 13.7 11.6 10.4 9.5
CUERO 19 24 26.4 TUE 09 AM 26.5 23.6 19.6 16.4 14.3
$$000
WGUS44 KEWX 250154
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT TUE JUL 24 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER...SAN MARCOS RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC055-177-250954-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-070726T1305Z/
/LLGT2.1.ER.070725T2000Z.070724T1100Z.070726T0105Z.NO/
854 PM CDT TUE JUL 24 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN MARCOS RIVER BELOW LULING.
* UNTIL THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 18.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TO AROUND 20.2 FEET
OVERNIGHT TONIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND
SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.
TXC123-250954-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070727T1340Z/
/CUET2.1.ER.000000T0000Z.070725T1800Z.070727T0140Z.NO/
854 PM CDT TUE JUL 24 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 27.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE TO AROUND 30.5 FEET WEDNESDAY.
* IMPACT...AT 31.0 FEET...APPROACHES TO ALL HIGHWAY BRIDGES LEADING INTO CUERO
ARE FLOODED EXCEPT HIGHWAY 87. FLOW APPROACHES THE LOWEST HOMES IN THE RIVER
HAVEN...RIVER OAKS AND CYPRESS VALLEY SUBDIVISIONS TEN MILES DOWNSTREAM NEAR
THOMASTON. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED AND VERY DANGEROUS TO
MOTORISTS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
LULING 11 20 18.8 TUE 08 PM 19.0 17.4 13.2 11.1 9.9
CUERO 19 24 27.7 TUE 08 PM 29.6 28.4 20.7 16.8 14.0
$$000
WGUS84 KEWX 251452
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT WED JUL 25 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER...SAN MARCOS RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC055-177-251522-
/O.CAN.KEWX.FL.W.0053.000000T0000Z-070726T1305Z/
/LLGT2.1.ER.000000T0000Z.070724T1100Z.000000T0000Z.NO/
952 AM CDT WED JUL 25 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN MARCOS RIVER BELOW LULING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: REMAIN AROUND FLOOD STAGE TODAY.
TXC123-252252-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070727T2315Z/
/CUET2.1.ER.000000T0000Z.070726T0600Z.070727T1115Z.NO/
952 AM CDT WED JUL 25 2007
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST: RISE TO AROUND 30.5 FEET TODAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
LULING 11 20 19.5 WED 09 AM 16.4 13.4 11.4 10.2 9.5
CUERO 19 24 28.4 WED 09 AM 28.7 23.8 18.3 15.7 13.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 23, 10:27 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 23, 10:27 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1027 PM CDT MON JUL 23 2007 .UPDATE... A QUICK UPDATE WAS SENT TO REFLECT THE SHIFT OF HIGHER POPS TO WESTERN AND SOUTHERN COUNTIES. THE THREAT OF REDEVELOPMENT FROM THE NORTH AND MORE OVERNIGHT FLOODING CONTINUES. && .PREV DISCUSSION... /ISSUED 848 PM CDT MON JUL 23 2007/ UPDATE... ONSET OF HEAVY RAIN HAS WARRANTED ANOTHER FFA FOR SOUTH CENTRAL TEXAS. ENERGY ALOFT CONTINES TO STREAM SOUTHWARD ACROSS THE SOUTHERN PLAINS INTO TEXAS. THUNDERSTORMS APPEAR TO BE AIDED BY ABUNDANT GROUND MOISTURE AS DEWPOINTS HAVE REBOUNDED RAPIDLY OVER THE PAST 36 HOURS. THUNDERSTORMS ARE SLOWLY WEAKENING OVER CENTRAL TEXAS WITH STRONGER ACTIVITY SHIFTING INTO WEST CENTRAL TEXAS. THUS HIGHER OVERNIGHT RAINFALL TOTALS SHOULD MIGRATE TO OUR WESTERN COUNTIES TOWARD DRT AS THIS ACTIVITY DRIFTS SOUTH. FLOOD STRICKEN AREAS NEAR AUS COULD STILL SEE UP TO AN INCH OF ADDITIONAL RAINFALL OVERNIGHT, WITH THE MORE UNSTABLE AREAS TO THE WEST STILL CAPABLE OF RECEIVING SPOTTY 5 INCH AMOUNTS. MODELS CONTINUE TO STREAM UNSTABLE AIR ALOFT INTO OUR AREA THROUGH TUESDAY, EVOLVING INTO ANOTHER WESTWARD MOVING UPPER LOW DRAGGING ACROSS SOUTH CENTRAL TEXAS BY WEDNESDAY. PREV DISCUSSION... /ISSUED 623 PM CDT MON JUL 23 2007/ AVIATION... SCATTERED SHRA/TSRA CURRENTLY MOVING S/SW ACROSS THE IH35 CORRIDOR. ADDITIONAL SHRA/TSRA DEVELOPING AREA WIDE IN MOIST AND UNSTABLE AIRMASS. EXPECT MOST OF THE RAINFALL TO END BY 02Z. WILL HAVE TO WATCH RAINFALL FURTHER NORTH TO SEE IF THIS WILL HOLD TOGETHER AND MOVE INTO THE AREA LATER TONIGHT. VFR OUTSIDE OF RAIN AREAS WITH IFR IN STRONGER TSRA. OVERNIGHT SHOULD SEE MVFR PREVAIL OUTSIDE OF RAIN AREAS. ON TUESDAY WILL ONCE AGAIN SEE SCATTERED TO NUMEROUS SHRA/TSRA AFTER 17Z. WINDS LIGHT AND VARIABLE OVERNIGHT AND THRU 18Z TUE THEN E-SE NEAR 10 KTS TUE AFTERNOON. VARIABLE AND GUSTY WINDS TO 30 KTS MAY BE SEEN WITH STRONGER TSRA. PREV DISCUSSION... /ISSUED 426 PM CDT MON JUL 23 2007/ UPDATE... A QUICK UPDATE TO THE AFTERNOON PACKAGE TO ACCOUNT FOR THE RAPID BLOW-UP OF THUNDERSTORMS OVER CENTRAL TX. SLOW CELL MOVEMENT WILL WARRANT MENTION OF LOCALLY HEAVY RAINFALL. AS MENTIONED IN THE PREVIOUS DISCUSSION, A SHIFT TOWARD ANOTHER HEAVY RAINFALL PATTERN IS UNDERWAY, AND WE MAY NEED TO START THINKING ABOUT ANOTHER FFA AS EARLY AS TONIGHT. PREV DISCUSSION... /ISSUED 321 PM CDT MON JUL 23 2007/ DISCUSSION... WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED TO DEVELOP ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON. THIS IS DUE TO A MOIST AIRMASS WITH PWS IN THE 1.6 TO 1.9 INCH RANGE AND SOLAR HEATING. EXPECT THESE TO CONTINUE WELL INTO TONIGHT AS AN UPPER LEVEL JET AND SHORT-WAVE CURRENTLY OVER THE CENTRAL PLAINS PLUNGE SOUTH INTO TEXAS TO PROVIDE LIFT AND DIFFLUENCE. COULD SEE SOME HEAVY DOWNPOURS, HOWEVER THEY WILL BE ISOLATED. BEYOND TONIGHT, MODELS IN VERY GOOD AGREEMENT AND CONFIDENCE HIGHER THAN YESTERDAY AS GFS HAS RETURNED TO ITS EARLIER SOLUTIONS. TUESDAY INTO WEDNESDAY, ANOTHER MID AND UPPER LEVEL LOW/TROUGH DEVELOPS OVER CENTRAL TEXAS AS ADDITIONAL SHORT-WAVE AND JET ENERGY DROPS SOUTH BETWEEN WESTERN STATES RIDGE, EASTERN STATES TROUGH, AND GULF OF MEXICO RIDGE. THE DRIER AIR WORKING INTO EASTERN AND SOUTHEASTERN TEXAS TODAY APPEARS TO HAVE STALLED ITS WESTERN PROGRESSION AS UPPER LEVEL ENERGY APPROACHES. DEVELOPMENT OF THE UPPER LOW WILL INCREASE UPPER DIFFLUENCE AND LIFT WHILE BOOSTING MOISTURE (PWS) BACK INTO THE 1.8 TO 2.2 INCH RANGE BY WEDNESDAY. HAVE INCREASED POPS TUESDAY INTO WEDNESDAY. THE INCREASED PWS WILL LEAD TO HEAVY RAINS BY WEDNESDAY AND HAVE INTRODUCED MENTION IN THE FORECAST. THE MID AND UPPER LOW WILL PERSIST ACROSS CENTRAL TEXAS THE REMAINDER OF THIS WEEK AND THEN SLOWLY MOVE WEST ACROSS THE RIO GRANDE TO JUST SOUTH OF THE BIG BEND THIS WEEKEND. STRONG UPPER DIFFLUENCE, LIFT AND TROPICAL MOISTURE ALL SUGGEST THREAT OF HEAVY RAINS WILL CONTINUE INTO THE WEEKEND. DUE TO SOILS REMAINING VERY SATURATED AND A FEW RIVERS AND STREAMS OUT OF BANKS OR IN FLOOD, ADDITIONAL OR RENEWED FLOODING WILL BE A THREAT. ALSO, AS IN THE LAST FEW EVENTS, THERE MAY BE SOME ISOLATED STORM WITH STRONG WIND GUSTS. THE UPPER LOW MOVES OFF TO THE WEST EARLY NEXT WEEK AS THE UPPER RIDGE BUILDS SOUTHEAST. THIS LOWERS POPS. ABOVE AVERAGE SOIL MOISTURE, CLOUDS, AND RAIN WILL KEEP DAYTIME TEMPERATURES WELL BELOW AVERAGE FOR LATE JULY. HAVE GENERALLY GONE WITH THE MAV/MEX GUIDANCE AS THEY SEEM REASONABLE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 91 71 89 71 / 30 40 30 40 30 AUSTIN BERGSTROM INTL AIRPORT 69 92 67 89 71 / 40 40 30 40 30 DEL RIO INTL AIRPORT 73 92 73 89 73 / 30 40 30 40 40 SAN ANTONIO INTL AIRPORT 73 91 71 87 72 / 50 40 40 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/10
Hazardous weather outlook, Jul 23, 9:01 AM CDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 901 AM CDT MON JUL 23 2007 TXZ171>173-183>194-202>209-217>225-228-241000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 901 AM CDT MON JUL 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. LOCALLY HEAVY DOWNPOURS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER UPPER LEVEL LOW PRESSURE AREA WILL CREATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MAINLY WEDNESDAY THROUGH THE WEEKEND. LOCALLY HEAVY RAINS AND FLOODING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 23, 9:22 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT MON JUL 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 8 NW AUSTIN 30.39N 97.85W
07/23/2007 TRAVIS TX EMERGENCY MNGR
LOW WATER CROSSING FLOODED AND ROADWAY CLOSED AT OLD
SPICEWOOD SPRINGS UNDER LOOP 360.
0630 PM DENSE FOG 10 N AUSTIN 30.45N 97.75W
07/23/2007 WILLIAMSON TX EMERGENCY MNGR
LOW WATER CROSSING FLOODED- ONE CAR STALLED IN HIGH WATER
AT WATER PARKS DR NEAR ADELPHI LANE/ONEAL LANE. OCCUPANTS
GOT OUR ON THEIR OWN. ROADWAY NOW CLOSED.
0645 PM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/23/2007 M1.33 INCH TRAVIS TX CO-OP OBSERVER
AUSTIN GREAT HILLS BETWEEN 415 AND 615 PM
0745 PM HEAVY RAIN 1 ENE CEDAR CREEK 30.09N 97.48W
07/23/2007 M2.64 INCH BASTROP TX UTILITY COMPANY
UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAUGE AT DAM
4. MEASURED FROM 330 PM TO 745 PM.
0745 PM HEAVY RAIN 2 NE CEDAR PARK 30.54N 97.81W
07/23/2007 M2.36 INCH WILLIAMSON TX UTILITY COMPANY
UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAGE AT DAM
3 MEASURED FROM 330 PM TO 745 PM.
&&
JPBLocal storm report, Jul 23, 10:01 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT MON JUL 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 8 NW AUSTIN 30.39N 97.85W
07/23/2007 TRAVIS TX EMERGENCY MNGR
LOW WATER CROSSING FLOODED AND ROADWAY CLOSED AT OLD
SPICEWOOD SPRINGS UNDER LOOP 360.
0630 PM FLASH FLOOD 10 N AUSTIN 30.45N 97.75W
07/23/2007 WILLIAMSON TX EMERGENCY MNGR
LOW WATER CROSSING FLOODED- ONE CAR STALLED IN HIGH WATER
AT WATER PARKS DR NEAR ADELPHI LANE/ONEAL LANE. OCCUPANTS
GOT OUR ON THEIR OWN. ROADWAY NOW CLOSED.
0645 PM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/23/2007 M1.33 INCH TRAVIS TX CO-OP OBSERVER
AUSTIN GREAT HILLS BETWEEN 415 AND 615 PM
0745 PM HEAVY RAIN 2 NE CEDAR PARK 30.54N 97.81W
07/23/2007 M2.36 INCH WILLIAMSON TX UTILITY COMPANY
UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAGE AT DAM
3 MEASURED FROM 330 PM TO 745 PM.
0745 PM HEAVY RAIN 1 ENE CEDAR PARK 30.52N 97.82W
07/23/2007 M2.64 INCH WILLIAMSON TX UTILITY COMPANY
UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAUGE AT DAM
4. MEASURED FROM 330 PM TO 745 PM.
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:07 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jul 23, 7:43 PM CDT | Flash Flood Warning | EWX | Caldwell | 3 hr |
| Jul 23, 7:50 PM CDT | River Flood Warning | EWX | Williamson | 5 hr |
| Jul 23, 7:50 PM CDT | River Flood Warning | EWX | Williamson | 5 hr |
| Jul 23, 8:32 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 4 days |
| Jul 23, 8:34 PM CDT | Flash Flood Warning | EWX | Kerr | 3 hr |
| Jul 23, 9:15 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 3 hr |
| Jul 24, 2:53 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 4 hr |
| Jul 24, 5:25 AM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jul 24, 6:45 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Jul 24, 11:25 AM CDT | River Flood Warning | EWX | Bexar | 57 hr |
| Jul 24, 11:25 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jul 24, 12:49 PM CDT | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jul 24, 1:36 PM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Jul 24, 1:50 PM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Jul 24, 2:23 PM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Jul 24, 3:17 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Jul 24, 4:09 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio, Medina | 3 hr |
| Jul 24, 4:22 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Jul 24, 4:35 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick | 3 hr |
| Jul 24, 4:53 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 24, 5:16 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Guadalupe | 3 hr |
| Jul 24, 5:16 PM CDT | Flash Flood Warning | EWX | Comal, DeWitt, Gonzales, Guadalupe | 3 hr |
| Jul 24, 5:27 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 48 min |
| Jul 24, 6:24 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.